Skip to content Skip to navigation

On Estimates for the Period of Solutions of Equations Involving the $\phi$-Laplace Operator

Volume 5, Number 1 (2014), 21 - 34

On Estimates for the Period of Solutions of Equations Involving the $\phi$-Laplace Operator

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

In this paper we give new bounds for the period of solutions to certain Hamiltonian system involving a function $\phi$. We also obtain upper and lower bounds which are uniform with respect to the function $\phi$. Furthermore, the optimality of this lower bound is established.